# SDR YENA2023100401189

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,888 hours, 1,154 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: FRH010034
- Part serial: 42205515
- Condition: Failed
- Location: Fuel Transfer
- Part time: 7,885 hours, 1,152 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) ' FUEL ACT XFR FAULT; REMOVED AND REPLACED ACT VENT 91QH IAW AMM 28-28-62. OPS CHECK REQUIRED REF L/P 3675767, ITEM 2. ( (ITEM RESOLVE UNDER MDDR: 524937) PERFORMED OPERATIONAL TEST OF THE ACT VENT VALVE ACTUATOR IAW AMM 28-28-00-710-006 AND PERFORMED OPERATIONAL TEST OF THE ACT ASPER AMM 28-28-01C
OPS CHECK OK. MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED).'
